My doctor has prescribed 90mg Cymbalta and 300mg wellbutrin for depression. I read the medical information sheet that came with the medication and it stated that SSRIs and SNRIs should not be taken with other SSRIs or SNRIs as this could cause Seratonin Syndrome. I'm worried that the combination of Cymbalta and Wellbutrin can cause this. Is the combintation of Cymbalta and Wellbutrin safe?
Cymbalta and Wellbutrin are safe to combine. Wellbutrin does not affect serotonin, so it does not pose a risk for serotonin syndrome. Excellent that you are an informed patient. Better to check for potential intteractions than proceed blindly
I'm taking 300mg of wellbutrin,it is not doing the job alone. My doctor said zoloft and wellbutrin are compatible I'm going to add per his advice 50mg of zoloft I really hope this will make some difference. Just like some feed back on this. thank you
Thanks everyone for your responses. I did a little more research and Hensley258 is correct - Wellbutrin affects norepinefrin and dopamine and not seratonin.
Kalmkid, I don't appreciate being told not to read the patient information stuff. That information is specifically intended to keep us informed. Doctors sometimes make mistakes and prescribe the wrong drug. And sometimes, pharmacies give the wrong drug to patients that could possibly kill them. I always want to know what is gong into my body and what the possible effects are. If you prefer to stay uninformed, that is your decision. Please don't criticize me for for asking questions. This is exactly why this forum exists - to gather more information.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.